On pure equilibria for bimatrix games

P. Jurg, M. Jansen, S.H. Tijs

Research output: Contribution to journalArticleProfessional

211 Downloads (Pure)
Original languageEnglish
Pages (from-to)203-212
Number of pages10
JournalZOR: Zeitschrift für Operations Research: Methods and Models of Operations Research
Volume38
Issue number2
Publication statusPublished - 1993

Cite this

@article{9be6deffc9ce45ad9536e50a08293a8f,
title = "On pure equilibria for bimatrix games",
author = "P. Jurg and M. Jansen and S.H. Tijs",
note = "Pagination: 10",
year = "1993",
language = "English",
volume = "38",
pages = "203--212",
journal = "ZOR: Zeitschrift f{\"u}r Operations Research: Methods and Models of Operations Research",
issn = "0340-9422",
publisher = "Physica-Verlag",
number = "2",

}

On pure equilibria for bimatrix games. / Jurg, P.; Jansen, M.; Tijs, S.H.

In: ZOR: Zeitschrift für Operations Research: Methods and Models of Operations Research, Vol. 38, No. 2, 1993, p. 203-212.

Research output: Contribution to journalArticleProfessional

TY - JOUR

T1 - On pure equilibria for bimatrix games

AU - Jurg, P.

AU - Jansen, M.

AU - Tijs, S.H.

N1 - Pagination: 10

PY - 1993

Y1 - 1993

M3 - Article

VL - 38

SP - 203

EP - 212

JO - ZOR: Zeitschrift für Operations Research: Methods and Models of Operations Research

JF - ZOR: Zeitschrift für Operations Research: Methods and Models of Operations Research

SN - 0340-9422

IS - 2

ER -